# SDR SIMA20140824007

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 25,432 hours, 21,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLOOR LIGHTING INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER NR 6 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
